# SDR N6WA2025022702

- Difficulty date: February 26, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N545GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10255
- Aircraft time: 42,339 hours, 31,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: KBA670300279
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #5 SEAT TRACK AT FS837-FS974 IS DELAMINATING. REMOVE AND REPLACED RH #5 SEAT RAIL IAW CRJ AMM 53-00-49.
